Volume 34, Issue 3
A Kind of Boundary Value Problems for Stochastic Differential Equations

Ling Hu, Zheng Wu, Zhangzhi Wei & Lianglong Wang

Commun. Math. Res., 34 (2018), pp. 205-211.

Published online: 2019-12

Preview Purchase PDF 59 2950
Export citation
  • Abstract

In this paper we discuss stochastic differential equations with a kind of periodic boundary value conditions (in sense of mean value). Appealing to the decomposition of equations, the existence of solutions is obtained by using the contraction mapping principle and Leray-Schauder fixed point theorem, respectively.

  • Keywords

stochastic differential equation, Leray-Schauder fixed point theorem, boundary value problem, contraction mapping principle

  • AMS Subject Headings

34K50, 34K40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

huling@hsu.edu.cn (Ling Hu)

wangll@ahu.edu.cn (Lianglong Wang)

  • BibTex
  • RIS
  • TXT
@Article{CMR-34-205, author = {Hu , Ling and Wu , Zheng and Wei , Zhangzhi and Wang , Lianglong}, title = {A Kind of Boundary Value Problems for Stochastic Differential Equations}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {34}, number = {3}, pages = {205--211}, abstract = {

In this paper we discuss stochastic differential equations with a kind of periodic boundary value conditions (in sense of mean value). Appealing to the decomposition of equations, the existence of solutions is obtained by using the contraction mapping principle and Leray-Schauder fixed point theorem, respectively.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2018.03.02}, url = {http://global-sci.org/intro/article_detail/cmr/13478.html} }
TY - JOUR T1 - A Kind of Boundary Value Problems for Stochastic Differential Equations AU - Hu , Ling AU - Wu , Zheng AU - Wei , Zhangzhi AU - Wang , Lianglong JO - Communications in Mathematical Research VL - 3 SP - 205 EP - 211 PY - 2019 DA - 2019/12 SN - 34 DO - http://doi.org/10.13447/j.1674-5647.2018.03.02 UR - https://global-sci.org/intro/article_detail/cmr/13478.html KW - stochastic differential equation, Leray-Schauder fixed point theorem, boundary value problem, contraction mapping principle AB -

In this paper we discuss stochastic differential equations with a kind of periodic boundary value conditions (in sense of mean value). Appealing to the decomposition of equations, the existence of solutions is obtained by using the contraction mapping principle and Leray-Schauder fixed point theorem, respectively.

Ling Hu, Zheng Wu, Zhangzhi Wei & Lianglong Wang. (2019). A Kind of Boundary Value Problems for Stochastic Differential Equations. Communications in Mathematical Research . 34 (3). 205-211. doi:10.13447/j.1674-5647.2018.03.02
Copy to clipboard
The citation has been copied to your clipboard